Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Child has stomach ache, nausea. Taking Humalog and Lantus for T1D. Do I take her to the doctor?

My daughter (7 years old) was diagnosed with T1D in February and is on Humalog and Lantus . Over the past 2 months her bathroom hapits have changed enormously. It started with peeing all the time, it was not due to high blood gluose it was in range. Then complained of burning so she was brought to the doctor and put on an antibiotic . The frequent urination did not stop and now feels like she has to have a bm all the time. She tries but nothing comes out. She will do this about 5 times before school and another 8 - 10 times after school (as well as trying at school). She complaines of a tummy ache and she feels like she will can vomit but does not. Again, not bg reading not high to cause vomiting , not high to cause frequent urination. In fed 12 she was tested for Celic Disease but came back negative. Do I taker her PMCP, Gastro specializt? Not sure what to do
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician 's  Response
Dear delene 631 I am sorry to hear about your daughter. I gather she is Type1 Diabetic and is on insulin.
I am pleased to know that her blood sugar is well control. Hearing the history it gives me an impression
she is suffering with urinary tract infection whch presents with burning pain to pass urine going to the toilets frequently tummy ache and sickly feeling. I think you should take her to paediatric urologist and have her full invesigations ie testing urine for culture and sensitvity, blood test for kidney functions intravainous pylography and cystoscopy to diagnose any deffect in the urinary tract. if every thing is okay she may need long term antibiotics. It takes longer to settle infection to persons with diabetis. kindest regards Dr.S.K.Mukherjee
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor